Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices

Abels H, Manoussos A (2012)
Advances in Mathematics 229(3): 1862-1872.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
In this paper we bring together results about the density of subsemigroups ofabelian Lie groups, the minimal number of topological generators of abelian Liegroups and a result about actions of algebraic groups. We find the minimalnumber of generators of a finitely generated abelian semigroup or group ofmatrices with a dense or a somewhere dense orbit by computing the minimalnumber of generators of a dense subsemigroup (or subgroup) of the connectedcomponent of the identity of its Zariski closure.
Publishing Year
ISSN
PUB-ID

Cite this

Abels H, Manoussos A. Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices. Advances in Mathematics. 2012;229(3):1862-1872.
Abels, H., & Manoussos, A. (2012). Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices. Advances in Mathematics, 229(3), 1862-1872.
Abels, H., and Manoussos, A. (2012). Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices. Advances in Mathematics 229, 1862-1872.
Abels, H., & Manoussos, A., 2012. Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices. Advances in Mathematics, 229(3), p 1862-1872.
H. Abels and A. Manoussos, “Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices”, Advances in Mathematics, vol. 229, 2012, pp. 1862-1872.
Abels, H., Manoussos, A.: Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices. Advances in Mathematics. 229, 1862-1872 (2012).
Abels, Herbert, and Manoussos, Antonios. “Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices”. Advances in Mathematics 229.3 (2012): 1862-1872.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 1108.1123

Search this title in

Google Scholar